Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 3, 2016, 3:22 PM CST. It took effect at Feb 3, 2016, 6:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 3:22 PM CST (21:22 UTC)
- In effect from
- Feb 3, 2016, 6:00 PM CST
- Expired
- Feb 5, 2016, 12:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
805 WHUS74 KMOB 032122 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR MOST OF AREA UNTIL FRIDAY MORNING... .OFFSHORE WINDS BECOME STRONG TONIGHT ALONG WITH BUILDING SEAS...THEN GRADUALLY SUBSIDE ON FRIDAY. GMZ650-655-040530- /O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 322 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS...INCREASING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-040530- /O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 322 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS...INCREASING TO AROUND 20 KNOTS. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-040530- /O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. * WINDS...INCREASING TO AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
020 WHUS74 KMOB 040505 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1105 PM CST WED FEB 3 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH FRIDAY MORNING ... .OFFSHORE WINDS STRENGTHEN AND SEAS BUILD THEN GRADUALLY SUBSIDE ON FRIDAY. GMZ650-655-041315- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1105 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-041315- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1105 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-041315- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1105 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS74 KMOB 041254 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 654 AM CST THU FEB 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .OFFSHORE WINDS STRENGTHEN AND SEAS BUILD TODAY AND TONIGHT THEN GRADUALLY SUBSIDE ON FRIDAY. GMZ650-655-042100- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 654 AM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHERLY WINDS INCREASING TO AROUND 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-042100- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 654 AM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTHERLY WINDS INCREASING TO NEAR 20 KNOTS AND GUSTY. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-042100- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 654 AM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...NORTHERLY WINDS INCREASING TO AROUND 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS74 KMOB 041944 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 144 PM CST THU FEB 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... .NORTHERLY WINDS AND SEAS WILL REBUILD LATER TODAY AND TONIGHT THEN GRADUALLY SUBSIDE ON FRIDAY. GMZ650-655-050600- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 144 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHERLY WINDS INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-050600- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 144 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTHERLY WINDS INCREASING TO 20 KNOTS AND GUSTY. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-050600- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 144 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
633 WHUS74 KMOB 050552 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CST THU FEB 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH FRIDAY MORNING... .STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL PERSIST TONIGHT INTO FRIDAY MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF OF MEXICO. GMZ650-655-051400- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1152 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-051200- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1152 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051400- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1152 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
176 WHUS74 KMOB 050922 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 AM CST FRI FEB 5 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH FRIDAY MORNING... .STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL INTO EARLY THIS MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF OF MEXICO. GMZ650-655-051500- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 322 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-051200- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 322 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051730- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
990 WHUS74 KMOB 051214 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 614 AM CST FRI FEB 5 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH FRIDAY MORNING... .STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL INTO EARLY THIS MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF OF MEXICO. GMZ630>632-051315- /O.EXP.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 614 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE SETTLED BELOW ADVISORY CRITERIA. $$ GMZ650-655-051500- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 614 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-051800- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 614 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
400 WHUS74 KMOB 051556 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 956 AM CST FRI FEB 5 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS WILL GRADUALLY SUBSIDE THROUGH THIS AFTERNOON. GMZ670-675-051800- /O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 956 AM CST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHERLY WINDS 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 2:13 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Feb 3, 2:13 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 213 PM CST WED FEB 3 2016 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. && .UPDATE...HAVE UPDATED TO CANCEL THE FLASH FLOOD WATCH FOR THE REMAINING SINGLE COUNTY OF OKALOOSA. HAVE MADE ADDITIONAL ADJUSTMENTS MAINLY TO POPS AND QPF AS THE HEAVIEST CONVECTION HAS SHIFTED EAST OF THE AREA. /29 && .PREV DISCUSSION... /ISSUED 1159 AM CST WED FEB 3 2016/ DISCUSSION...SEE UPDATED INFORMATION BELOW. UPDATE...HAVE UPDATED TO GO WITH DRY CONDITIONS OVER THE WESTERN HALF OF THE AREA FOR THE REST OF THE DAY WHILE HIGH POPS OVER THE EASTERN PORTION GRADUALLY TAPER OFF AS CONVECTION CONTINUES TO SLOWLY SHIFT EASTWARD. MADE OTHER MOSTLY MINOR ADJUSTMENTS. /29 AVIATION... 18Z ISSUANCE...A VFR CEILING NEAR 5 KFT WILL PREVAIL TODAY THEN GRADUALLY LIFT HIGHER WITH CLEARING FOLLOWING LATER TONIGHT INTO THURSDAY MORNING. NORTH WINDS AROUND 10 KNOTS SUBSIDE TONIGHT MAINLY NORTH OF THE COAST...THEN INCREASE TO 10-15 KNOTS ACROSS THE AREA THURSDAY MORNING. /29 PREV DISCUSSION... /ISSUED 916 AM CST WED FEB 3 2016/ DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. UPDATE...HAVE UPDATED TO EXTEND THE HIGH RISK OF RIP CURRENTS UNTIL 12Z THURSDAY BASED ON WELL DEVELOPED SWELL OUT OF THE SOUTH COMBINED WITH AN OFFSHORE FLOW. MADE ADDITIONAL ADJUSTMENTS TO POPS AND QPF BASED ON LATEST TRENDS...WHICH IN TURN HAS RESULTED IN THE CANCELLATION OF THE FLASH FLOOD WATCH FOR ALL BUT OKALOOSA COUNTY. HAVE ALSO MADE ADJUSTMENTS TO THE TEMPERATURE TREND TODAY AND FORECAST HIGH...ALONG WITH ADJUSTMENTS TO WINDS BASED ON THE CURRENT PROGRESSION OF THE FRONT THROUGH THE FORECAST AREA. MADE OTHER MAINLY MINOR ADJUSTMENTS. /29 PREV DISCUSSION... /ISSUED 622 AM CST WED FEB 3 2016/ DISCUSSION...SEE UPDATED INFORMATION BELOW. UPDATE...BREEZY SOUTHERLY FLOW CONTINUES OVER THE FAR SOUTHEAST ZONES...EAST OF THE CONVECTIVE LINE. BUT WIND SPEEDS ARE SHY OF WIND ADVISORY CRITERIA AND WILL LET THIS HAZARD EXPIRE. /10 MARINE...DENSE FOG IS FORECAST TO ERODE THIS MORNING WITH THE PASSAGE OF THE PRE-FRONTAL CONVECTIVE LINE AND MAIN FRONT...SOON THEREAFTER. THUS...WILL LET THE MARINE FOG ADVISORY EXPIRE AT 7 AM. /10 AVIATION... 12Z ISSUANCE...CONVECTIVE LINE IS WELL EAST OF KMOB AND KBFM TERMINALS THIS MORNING...BUT WILL IMPACT KPNS BETWEEN 03.12 AND 03.14Z WITH VSBY BEING REDUCED TO LESS THAN A 1/2SM IN +TSRA AND POTENTIAL OF STRONG WIND GUSTS. /10 PREV DISCUSSION... /ISSUED 456 AM CST WED FEB 3 2016/ NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...SURFACE COLD FRONT WAS ENTERING THE NORTHWEST TIER OF ZONES EARLY THIS MORNING. OUT AHEAD OF THE FRONTAL ZONE...A LINE OF CONVECTION WAS PROGRESSING EASTWARD TO JUST WEST OF THE I-65 CORRIDOR. RICH GULF MOISTURE IS SPREADING NORTHWARD OFF THE GULF WITH LARGE LOW LEVEL MOISTURE TRANSPORT VECTORS BECOMING ALIGNED PARALLEL AND TO THE EAST OF THE EASTWARD MOVING FRONTAL BOUNDARY. LATEST DAY1 EXCESSIVE RAINFALL OUTLOOKS PLACE AREAS EAST OF I-65 IN A SLIGHT RISK FOR RAINFALL TO EXCEED FLASH FLOOD GUIDANCE TODAY. PWATS OVER THESE AREAS ARE PROJECTED TO BE AROUND 1.7 INCHES...WHICH IS ROUGHLY 2 STANDARD DEVIATIONS ABOVE THE MEAN FOR THIS TIME OF YEAR. THERE STILL IS SOME POTENTIAL FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL AREA THIS MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS. CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF I-65. ZONES WILL BE UPDATED TO REFLECT THESE CHANGES. WIND ADVISORY REMAINS IN EFFECT OVER THE EASTERN ZONES THROUGH 6 AM. DAYTIME HIGHS WILL BE INTERESTING AS COLD POOL...MIXED DOWN FROM PRE-FRONTAL RAINS THIS MORNING MAY ACT TO KEEP THE DAY COOLER CONSIDERING THE EVENTUAL FRONTAL PASSAGE AS WELL. ADJUSTMENTS WILL LIKELY BE REQUIRED TO THESE. WITH THE FRONT EAST OF THE AREA BY TONIGHT...MUCH COOLER CONDITIONS SET UP WITH LOWS IN THE UPPER HALF OF THE 30S OVER THE INTERIOR TO THE MID TO UPPER 40S. 10/GJM SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...A FEW LINGERING SHOWERS EXTREME SOUTHEAST (OKALOOSA COUNTY) VERY EARLY ON THURSDAY...THEN DRY AND COOL FCST REMAINDER OF THURSDAY THROUGH FRIDAY NIGHT AS SFC HIGH PRESSURE DRIFTS EAST ACROSS THE REGION. WINDS WILL SHIFT FROM NORTHWEST TO EAST-NORTHEAST AS HIGH DRIFTS EASTWARD...SO MOISTURE RETURN DURING THE SHORT TERM IS VERY MINIMAL. DAYTIME HIGHS IN THE 50S BOTH THURSDAY AND FRIDAY...LOWS BOTH THURSDAY AND FRIDAY NIGHTS GENERALLY IN THE 30S. 12/DS LONG TERM /SATURDAY THROUGH TUESDAY/...A MODERATELY STRONG UPPER LEVEL SYSTEM WILL MOVE EAST ACROSS THE AREA SATURDAY AND SATURDAY EVENING...BUT WITH THE LIMITED MOISTURE RETURN ONLY AN INCREASE IN CLOUDS AND A SLIGHT CHANCE FOR SHOWERS EXPECTED WITH THE PASSAGE OF THIS SYSTEM. ANOTHER AREA OF HIGH PRESSURE WILL QUICKLY MOVE EAST ACROSS THE REGION ON SUNDAY...WITH ANOTHER FAST MOVING...BUT WEAKENING...UPPER DISTURBANCE TRAVELING EAST ACROSS THE AREA MONDAY. AT THIS TIME IT APPEARS THAT THERE WILL BE VERY LITTLE MOISTURE TO WORK WITH AND NO PCPN IS ANTICIPATED WITH THIS FEATURE AT THIS TIME. DAYTIME HIGH TEMPERATURES GENERALLY REMAINING IN THE 50S THROUGH THE PERIOD...AND NIGHTTIME LOW TEMPERATURES MAINLY IN THE 30S (EXCEPT LOWER 40S ALONG THE IMMEDIATE COAST). 12/DS MARINE...AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF FOG NEAR THE COAST THIS MORNING...VISIBILITY LIKELY TO LOWER TO LESS THAN A MILE WITH THE PASSAGE OF HEAVIER...CONVECTIVE RAINS TODAY. A MODERATE TO STRONG NORTHERLY WIND FLOW WITH BUILDING SEAS IS EXPECTED IN THE WAKE OF THE FRONT LATE TONIGHT THROUGH FRIDAY. 10/GJM && .MOB WATCHES/WARNINGS/ADVISORIES... AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266. FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 3, 5:33 AM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 533 AM CST WED FEB 3 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 533 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT RICH GULF MOISTURE IS SPREADING NORTHWARD OFF THE GULF AHEAD OF A SLOW EASTWARD ADVANCING COLD FRONT. LATEST EXCESSIVE RAINFALL OUTLOOKS PLACE AREAS EAST OF INTERSTATE 65 IN A SLIGHT RISK FOR RAINFALL TO EXCEED FLASH FLOOD GUIDANCE TODAY. THERE STILL IS SOME POTENTIAL FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL AREA THIS MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS. CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF INTERSTATE 65. RAINS COULD ADD UP TO BETWEEN 2 AND 4 INCHES OVER THE WATCH AREA...WITH A FEW LOCALIZED HIGHER AMOUNTS POSSIBLE. THE HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS LINGERS INTO MID MORNING BEFORE THE RISK DIMINISHES LATE IN THE MORNING AND INTO THE AFTERNOOON...AS A COLD FRONT MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OVERNIGHT LOW TEMPERATURES SINK TO FREEZING...DIPPING INTO THE UPPER 20S TO NEAR 32 FRIDAY MORNING AND LOOK TO AGAIN FALL TO FREEZING ON SATURDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED IN THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED TO BE REQUIRED. GMZ630>635-650-655-670-675-041200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 533 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF LINGERING...MORNING COASTAL FOG...VISIBILITY LIKELY TO ALSO BE REDUCED TO LESS THAN A MILE AT TIMES WITH THE PASSAGE OF HEAVIER RAINS TODAY. SMALL CRAFT ADVISORIES WILL LIKELY BECOME REQUIRED OVER A PORTION OF THE COASTAL WATERS BY TONIGHT DUE TO A STRENGTHENING OFFSHORE FLOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE TO STRONG OFFSHORE WIND COMPONENT MAINTAINS ELEVATED SEAS THURSDAY...AND ON INTO THE WEEKEND.
In the hours before
Local storm report, Feb 3, 10:47 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1047 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD NICEVILLE 30.52N 86.48W
02/03/2016 OKALOOSA FL CO-OP OBSERVER
OBSERVER NEAR NICEVILLE REPORTS 3.5 INCHES OF RAIN IN ONE
HOUR RESULTED IN COONSIDERABLE FLOODING OF ROADS IN THE
AREA
&&
RROGERSLocal storm report, Feb 3, 1:47 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
147 PM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND DMG 5 SSW MIDTOWN MOBILE 30.62N 88.16W
02/03/2016 MOBILE AL NWS STORM SURVEY
NWS STORM SURVEY CONFIRMED THE DAMAGE LOCATED ON
DEMETROPOLIS ROAD HEAR US HIGHWAY 90 WAS THE RESULT OF
STRAIGHT LINE WINDS NEAR 60 MPH. THE WINDS RESULTED IN
ROOF DAMAGE AND A BROKEN WINDOW AT THE RED CROSS BUILDING
WITH SPORADIC FACADE DAMAGE TO THE REST OF THE BUILDING
COMPLEX. A LARGE METAL SIGN WAS BLOWN DOWN AT THE SEAFOOD
MARKET ACROSS THE STREET. A FEW TREES WERE UPROOTED AND
NUMEROUS SMALL TO LARGE TREE BRANCHES WERE BLOWN DOWN.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:16 AM CST | Special Weather Statement | MOB | Clarke, Washington, Wilcox | 89 min |
| Feb 3, 3:46 AM CST | Special Marine Warning | MOB | 59 min | |
| Feb 3, 4:14 AM CST | Special Weather Statement | MOB | Baldwin, Mobile | 61 min |
| Feb 3, 4:38 AM CST | Flash Flood Watch | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia | 10 hr |
| Feb 3, 4:42 AM CST | Special Marine Warning | MOB | 63 min | |
| Feb 3, 5:44 AM CST | Special Weather Statement | MOB | Covington | 61 min |
| Feb 3, 6:07 AM CST | Special Marine Warning | MOB | 83 min | |
| Feb 3, 6:14 AM CST | Tornado Warning | MOB | Covington, Crenshaw | 28 min |
| Feb 3, 6:27 AM CST | Tornado Warning | MOB | Covington, Crenshaw | 16 min |
| Feb 3, 6:48 AM CST | Special Marine Warning | MOB | 87 min | |
| Feb 3, 8:07 AM CST | Special Marine Warning | MOB | 83 min | |
| Feb 3, 9:20 AM CST | River Flood Warning | MOB | Escambia | 5 days |
| Feb 3, 9:22 AM CST | Special Marine Warning | MOB | 53 min | |
| Feb 3, 10:18 AM CST | Special Marine Warning | MOB | 117 min | |
| Feb 3, 2:13 PM CST | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 5 days |
| Feb 3, 7:39 AM CST | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 66 min |
| Feb 3, 7:49 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 36 min |
| Feb 3, 8:37 AM CST | Special Weather Statement | MOB | Okaloosa | 38 min |
| Feb 3, 8:52 AM CST | Areal Flood Advisory | MOB | Okaloosa | 53 min |
| Feb 3, 9:13 AM CST | Special Weather Statement | MOB | Okaloosa | 32 min |
| Feb 3, 9:35 AM CST | River Flood Warning | MOB | Okaloosa | 3 days |
| Feb 3, 10:01 AM CST | Areal Flood Advisory | MOB | Okaloosa | 119 min |
| Feb 3, 10:28 AM CST | Flash Flood Warning | MOB | Okaloosa | 3 hr |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.